# SDR ASAA2014101009340

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 535 hours, 160 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING MENU,  THERE IS NO SATCOM PROMPT AT 4L.  DISPATCH TRIED TO CALL US ON SATCOM WITH NO LUCK.  ACFT GROUNDED.  RESET AND TESTS NORMAL IAW FIM 23-15, TASK 801.
